# SDR DALA2025042103100

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 33,664 hours, 4,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 CABIN SEAT 39B EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED WIRING HARNESS PER A330 AMM 33-52. OK FOR SERVICE. (6918983)
